# SDR UIEA2019083105413

- Difficulty date: August 31, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,290 hours, 12,416 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 233T3235301
- Part serial: D00868
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP INOP. TRANSFERRED TO MDDR 117130 IAW DDG 28-22-02A, CAT 'C'. LP 1101270 - M2 PERFORMED FIM 28-22 F/T 805 UP TO STEP 22 SHEET 2. COULD NOT GET POWER TO K330 OVERRIDE PUMP RELAY PIN X1. SUSPECT RIGHT FUEL OVERRIDE PUMP CONTROL SWITCH LIGHT ON FUEL MANAGEMENT PANEL. REQUIRES FURTHER T/S, DMI 117130 REMAINS OPEN. LP 1082335 - M2; REMOVED AND REPLACED THE FUELING CONTROL PANEL IAW AMM 28-21-13-004-001. OPS TEST GOOD. THIS CLEARS MDDR 117130. PLACARDS REMOVED AND MCC NOTIFIED.
